Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Took Ezithromycin, Panadol and injection for mycoplasma virus infection. Have diarrhea, mouth sores. How to cure ?

HI Doctor, couple of days back i had throat infection, high temperature with high BP , body ache. when i visited doctor he took blood sample & said i was infected mycoplasma virus & the infection is high. I was given one injection , Ezithromycin 250 mg, Panadol extra & Celebrex for pain along with coveram for bp (as i take regularly) After eating pills for one day my temperature & body ache gone, now i got another problem frequent diarrhea with mouth soars ( warts like small swollen pimples around my mouth). In this case now what i should do. I feel burnt sensation inside mouth & tongue. What food i should take to heal this mouth soars (really irritating). pls your advice is highly appreciated.
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

You are suffering fro the side effects of these medicines.So what all you have to do is take a course of pre and probiotic, keep your hydration level well by taking lots of fluids, multivitamins especially vitamin B complex, local application of gel containing anaesthetic agent like lignocaine jelly

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor